| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient was unable to adapt to the lens.The iol was explanted and exchanged in a secondary procedure for monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
The lens was returned in a small glass container filled with a clear liquid and what appears to be a plastic cover.The optic was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.The file indicated the use of qualified associated products.Information was provided that in the surgeon's opinion, the lens did not cause or contribute to the event.In the surgeon's opinion the cause of the event was the patient could not tolerate.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided in the file that the company lens 21.0 diopter, add power +2.2 & 3.2 lens model was replaced with a non-company monofocal.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stated that patient could not tolerate the lens, the iol was explanted and changed for non company lens.There was no patient harm and patient issue has been resolved.The patient was not hospitalized.No further information available.